# SDR AALA202412093375

- Difficulty date: December 7, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A321-231
- Aircraft serial: 4940
- Aircraft time: 41,828 hours, 16,523 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT SAID WHEN HE UNLOCKED L4 DOOR. THERE WAS AN ISSUE LIKE IT DIDN'T FEEL RIGHT. REMOVED DEBRIS FROM L4 DOOR GIRT BAR FLOOR RECEPTACLE AND LUBED.
